# SDR DXTR2019110501

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 1,524 hours, 1,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 1,524 hours, 1,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE CROSS FEED VALVE BOLT IS CONTACTING CABIN SKIN, REPAIRED IAW CESSNA MAJOR REPAIR SR-680A-ATA53-22175. NDT PERFORMED BY TOLEDO JET CENTER, LLC. CRS# 2TJR420B ON WORK ORDER TOL80793.
